# SDR ASAA0080411

- Difficulty date: July 3, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 2157
- Condition: Inoperative
- Location: Cabin
- Part time: 38,356 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, THE FORWARD PORTABLE EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  REPLACED THE LIGHT ASSEMBLY AND OPERATED NORMALLY.  (M)
